Fulltext PDF

Research Article
Predictability of Complex Modulus Using Rheological Models

Report a Citation

Yusoff, N.I.M., G.D. Airey and M.R. Hainin,, 2010. Predictability of complex modulus using rheological models.. Asian J. Scientific Res., 3: 18-30.

DOI: 10.3923/ajsr.2010.18.30

URL: https://scialert.net/abstract/?doi=ajsr.2010.18.30
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Citation   Report 
Title of manuscript:
Source of manuscript:

Security Question:

Who are you?

In case your published manuscript has no DOI, then you should send copy of published article via e-mail to support@scialert.com
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

©  2018 Science Alert. All Rights Reserved
Fulltext PDF
References Abstract